| Model Number |
459878 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Drug Resistant Bacterial Infection (4553)
| Date of Event |
11/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 407652 lead implanted: (b)(6) 2019 6935m62 lead implanted: (b)(6) 2016.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced a pocket infection, which was identified as methicillin-resistant staphylococcus aureus.Erosion and wound dehiscence were also observed.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted and replaced with an leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.